# SDR DIXA20220211001

- Difficulty date: February 11, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N702FM
- Make and model: Cessna 525A
- Aircraft serial: 525A0212
- Aircraft time: 4,726 hours, 4,011 cycles
- Engine: Wilint FJ44
- Engine time: 4,670 hours, 3,882 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO KABQ AT 7500 FT LH ENGINE SHUTDOWN WITH POWER SETTING AT 70% N1, PILOT DECLARED EMERGENCY, AIRCRAFT LANDED WITHOUT INCIDENT. WAITING ON TEXTRON AOG TEAM TO ARRIVE TO PERFORM INSPECTION.
